Economics at your fingertips  

Abstract and Applied Analysis

1996 - 2024

From Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 2024, month 2, 2024

Mathematical Modeling of Coccidiosis Dynamics in Chickens with Some Control Strategies pp. 1-16 Downloads
Yustina A. Liana, Mary C. Swai and Alberto Fiorenza

Volume 2024, month 1, 2024

Oscillation of Fourth-Order Nonlinear Semi-Canonical Neutral Difference Equations via Canonical Transformations pp. 1-9 Downloads
P. Ganesan, G. Palani, John R. Graef, E. Thandapani and Agacik Zafer

Volume 2023, month 12, 2023

Generalized Enriched Nonexpansive Mappings and Their Fixed Point Theorems pp. 1-10 Downloads
Rahul Shukla, Rekha Panicker and Paul Eloe

Volume 2023, month 11, 2023

Study of the Stability Properties for a General Shape of Damped Euler–Bernoulli Beams under Linear Boundary Conditions pp. 1-17 Downloads
Teya Kouakou Kra Isaac, Bomisso Gossrin Jean-Marc, Touré Kidjegbo Augustin, Coulibaly Adama and Jozef Banas
Control of the Cauchy System for an Elliptic Operator: The Controllability Method pp. 1-16 Downloads
Bylli André B. Guel and Victor Kovtunenko

Volume 2023, month 9, 2023

Caputo Fractional Derivative for Analysis of COVID-19 and HIV/AIDS Transmission pp. 1-12 Downloads
Kumama Regassa Cheneke and Abd Allah Hyder
Global Existence and Decay Rate of Smooth Solutions for Full System of Partial Differential Equations for Three-Dimensional Compressible Magnetohydrodynamic Flows pp. 1-15 Downloads
Mohamed Ahmed Abdallah, Zhong Tan and Devendra Kumar

Volume 2023, month 6, 2023

On the E-Hyperstability of the Inhomogeneous σ-Jensen’s Functional Equation on Semigroups pp. 1-7 Downloads
M. Sirouni, S. Kabbaj and Victor Kovtunenko

Volume 2023, month 5, 2023

On the Optimal Control of Intervention Strategies for Hepatitis B Model pp. 1-19 Downloads
Abdulfatai Atte Momoh, Abubakar Audu, Déthié Dione, Inalegwu Michael Ali and Fasma Diele
On Annihilated Points and Approximate Fixed Points of General Higher-Order Nonexpansive Mappings pp. 1-10 Downloads
Joseph Frank Gordon, Abdul Hayee Shaikh, Augustine Annan, Yarhands Dissou Arthur, Emmanuel Akweittey, Benjamin Adu Obeng and Douglas R. Anderson
Global Existence and Large Time Behavior for the 2-D Compressible Navier-Stokes Equations without Heat Conductivity pp. 1-9 Downloads
Shuofa Xiao, Haiyan Xu and Chun Gang Zhu

Volume 2023, month 4, 2023

Gevrey Asymptotics for Logarithmic-Type Solutions to Singularly Perturbed Problems with Nonlocal Nonlinearities pp. 1-42 Downloads
Stéphane Malek and Ying Hu
Investigation of Fractional Calculus for Extended Wright Hypergeometric Matrix Functions pp. 1-8 Downloads
Mohamed Niyaz, Ahmed H. Soliman, Ahmed Bakhet and A. Ghareeb
Fixed-Point Theorems Involving Lipschitz in the Small pp. 1-5 Downloads
Christiana Rini Indrati and Paul Eloe
Hybrid Fitted Numerical Scheme for Singularly Perturbed Convection-Diffusion Problem with a Small Time Lag pp. 1-15 Downloads
Mulunesh Amsalu Ayele, Awoke Andargie Tiruneh, Getachew Adamu Derese and Devendra Kumar
Control of the Spread of COVID-19 by the Sentinel Method and Numerical Simulation of the Studied Model Solution pp. 1-12 Downloads
Mifiamba Soma, Mamadou Ouedraogo, Kassiénou Lamien, Somdouda Sawadogo and Micah Osilike

Volume 2023, month 1, 2023

Fixed Point Results via Real-Valued Function Satisfying Integral Type Rational Contraction pp. 1-6 Downloads
Naveen Mani, Amit Sharma, Rahul Shukla and Jozef Banas
A Modified RBF Collocation Method for Solving the Convection-Diffusion Problems pp. 1-10 Downloads
Nissaya Chuathong and Yufeng Xu

Volume 2022, month 12, 2022

On the Heat and Wave Equations with the Sturm-Liouville Operator in Quantum Calculus pp. 1-8 Downloads
Serikbol Shaimardan, Lars-Erik Persson, Nariman Tokmagambetov and Douglas R. Anderson
Coincidence Fixed-Point Theorems for p-Hybrid Contraction Mappings in Gb-Metric Space with Application pp. 1-13 Downloads
Lucas Wangwe and Paul Eloe

Volume 2022, month 11, 2022

Coupling Shape Optimization and Topological Derivative for Maxwell Equations pp. 1-10 Downloads
Alassane Sy and Victor Kovtunenko
A Study on the Impact of Nonlinear Source Term in Black-Scholes Option Pricing Model pp. 1-6 Downloads
P. Sozhaeswari, R. Sowrirajan, K. Loganathan, Sonam Gyeltshen and Paul Eloe
Modelling the Transmission Dynamics of Meningitis among High and Low-Risk People in Ghana with Cost-Effectiveness Analysis pp. 1-24 Downloads
Nicholas Kwasi-Do Ohene Opoku, Reindorf Nartey Borkor, Andrews Frimpong Adu, Hannah Nyarkoah Nyarko, Albert Doughan, Edwin Moses Appiah, Biigba Yakubu, Isabel Mensah, Samson Pandam Salifu and Victor Kovtunenko

Volume 2022, month 10, 2022

New Subclass of K-Uniformly Univalent Analytic Functions with Negative Coefficients Defined by Multiplier Transformation pp. 1-6 Downloads
Ma’moun I. Y. Alharayzeh, Firas Ghanim and Alberto Fiorenza

Volume 2022, month 9, 2022

Optimal Homotopy Asymptotic Analysis of the Dynamics of Eyring-Powell Fluid due to Convection Subject to Thermal Stratification and Heat Generation Effect pp. 1-15 Downloads
Solomon Bati Kejela, Emiru Rufo Adula and Devendra Kumar
On the New Generalized Hahn Sequence Space hdp pp. 1-11 Downloads
Orhan Tuğ, Eberhard Malkowsky, Bipan Hazarika, Taja Yaying and Jaume Giné

Volume 2022, month 8, 2022

Stability Results for Enriched Contraction Mappings in Convex Metric Spaces pp. 1-7 Downloads
Rekha Panicker, Rahul Shukla and Simeon Reich
Asymptotics and Confluence for a Singular Nonlinear q-Difference-Differential Cauchy Problem pp. 1-48 Downloads
S. Malek and J.-C. Cortés
Solving Nonlinear Fractional Partial Differential Equations Using the Elzaki Transform Method and the Homotopy Perturbation Method pp. 1-9 Downloads
Mohamed. Z. Mohamed, Mohammed Yousif, Amjad E. Hamza and Sheng Zhang
A Weak Convergence Theorem for Common Fixed Points of Two Nonlinear Mappings in Hilbert Spaces pp. 1-9 Downloads
Takanori Ibaraki, Shunsuke Kajiba, Yukio Takeuchi and Gaston Mandata N gu r Kata
Common Best Proximity Point Theorems for Generalized Proximal Weakly Contractive Mappings in b-Metric Space pp. 1-11 Downloads
Yohannes Gebru, Yitages Negede and Alberto Fiorenza

Volume 2022, month 7, 2022

Solutions of a Class of Multiplicatively Advanced Differential Equations II: Fourier Transforms pp. 1-49 Downloads
David W. Pravica, Njinasoa Randriampiry, Michael J. Spurr and Victor Kovtunenko
On Certain Properties of a Univalent Function Associated with Beta Function pp. 1-6 Downloads
Matthew Olanrewaju Oluwayemi, Sunday Olufemi Olatunji, Temitope O. Ogunlade and Victor Kovtunenko
On Nonsmooth Global Implicit Function Theorems for Locally Lipschitz Functions from Banach Spaces to Euclidean Spaces pp. 1-19 Downloads
Guy Degla, Cyrille Dansou, Fortuné Dohemeto and Simeon Reich
Measure ω,c-Pseudo-Almost Periodic Functions and Lasota-Wazewska Model with Ergodic and Unbounded Oscillating Oxygen Demand pp. 1-18 Downloads
James Larrouy, Gaston M. N’Guérékata and Nasser-Eddine Tatar
Corrigendum to “Smarandache Ruled Surfaces according to Frenet-Serret Frame of a Regular Curve in E3†pp. 1-7 Downloads
Soukaina Ouarab

Volume 2022, month 6, 2022

Boundary Value Problems for Liénard-Type Equations with Quadratic Dependence on the “Velocity†pp. 1-12 Downloads
A. Kirichuka, F. Sadyrbaev and Paul Eloe
Computational Technique to Study Analytical Solutions to the Fractional Modified KDV-Zakharov-Kuznetsov Equation pp. 1-9 Downloads
Mohamed A. Abdoon, Faeza Lafta Hasan, Nidal E. Taha and Devendra Kumar
On Solutions to a Class of Functional Differential Equations with Time-Dependent Coefficients pp. 1-10 Downloads
Muhammad Mohsin, Syed Touqeer H. Shah, Ali A. Zaidi and Wing-Sum Cheung
Coupled Fixed Point Theorems in Topological Spaces with Size Function Topology pp. 1-7 Downloads
Gun Sunyeekhan and A. Ghareeb

Volume 2022, month 5, 2022

Projections in Moduli Spaces of the Kleinian Groups pp. 1-10 Downloads
Hala Alaqad, Jianhua Gong, Gaven Martin and Micah Osilike
Discretization Fractional-Order Biological Model with Optimal Harvesting pp. 1-10 Downloads
Barhoom Noor S. Sh., Sadiq Al-Nassir and Simeon Reich

Volume 2022, month 4, 2022

Approximation Technique for Solving Linear Volterra Integro-Differential Equations with Boundary Conditions pp. 1-14 Downloads
Mohamed E. A. Alnair, Ahmed A. Khidir and Yufeng Xu
Numerical Solution of the Heat Transfer Equation Coupled with the Darcy Flow Using the Finite Element Method pp. 1-9 Downloads
Mohammed Hirpho and Chun Gang Zhu
Fixed Point Results for Generalized α,ψ-Contraction Mapping in Rectangular b-Metric Spaces pp. 1-12 Downloads
Mustefa Abduletif Mamud, Kidane Koyas Tola and Douglas R. Anderson
Maximal Injective Real W∗-Subalgebras of Tensor Products of Real W∗-Algebras pp. 1-7 Downloads
A. A. Rakhimov, Muzaffar Nurillaev, Zabidin Salleh and A. Ghareeb

Volume 2022, month 3, 2022

Using a Divergence Regularization Method to Solve an Ill-Posed Cauchy Problem for the Helmholtz Equation pp. 1-10 Downloads
Benedict Barnes, Anthony Y. Aidoo, Joseph Ackora-Prah and Devendra Kumar
A Mathematical Model of the Transmission Dynamics and Control of Bovine Brucellosis in Cattle pp. 1-10 Downloads
Stephen Abagna, Baba Seidu, C. S. Bornaa and Victor Kovtunenko
A Positive Answer on Nirenberg’s Problem on Expansive Mappings in Hilbert Spaces pp. 1-5 Downloads
Teffera M. Asfaw and Dumitru Motreanu
Common Fixed Point Theorem for Multivalued Mappings Using Ternary Relation in G-Metric Space with an Application pp. 1-13 Downloads
Lucas Wangwe and Wing-Sum Cheung

Volume 2022, month 2, 2022

Strong Convergence Theorem for Finding a Common Solution of Convex Minimization and Fixed Point Problems in CAT(0) Spaces pp. 1-11 Downloads
P. V. Ndlovu, L. O. Jolaoso, Maggie Aphane and Christopher Goodrich
Convergence of Mann and Ishikawa Iterative Processes for Some Contractions in Convex Generalized Metric Space pp. 1-11 Downloads
Youness El Kouch, Jamal Mouline and Devendra Kumar
Preopenness Degree in RL-Fuzzy Bitopological Spaces pp. 1-8 Downloads
O. H. Khalil, K. E. El-Helow, A. Ghareeb and Victor Kovtunenko
A New Class of Function with Finitely Many Fixed Points pp. 1-7 Downloads
Matthew O. Oluwayemi, Olubunmi A. Fadipe-Joseph and Alberto Fiorenza

Volume 2022, month 1, 2022

Convex Sets and Subharmonicity of the Inverse Norm Function pp. 1-3 Downloads
Mohammad Taghi Heydari and Simeon Reich
Time-like Ruled Surface in One-Parameter Hyperbolic Dual Spherical Motions pp. 1-10 Downloads
Monia F. Naghi, Rashad A. Abdel-Baky, Fatemah Mofarreh and Gueo Grantcharov
On the Timelike Sweeping Surfaces and Singularities in Minkowski 3-Space E13 pp. 1-9 Downloads
Nadia Alluhaibi, Rashad A. Abdel-Baky, Monia Naghi and A. Ghareeb
Uniform Convexity and Convergence of a Sequence of Sets in a Complete Geodesic Space pp. 1-11 Downloads
Yasunori Kimura, Shuta Sudo and Christopher Goodrich
Page updated 2024-02-19